Format

Send to

Choose Destination
See comment in PubMed Commons below
Pharmacopsychiatry. 2005 Jul;38(4):183-4.

Rapid onset of quetiapine-induced diabetic ketoacidosis in an elderly patient: a case report.

Abstract

New onset diabetes mellitus (DM) and diabetic ketoacidosis (DKA) among patients using atypical antipsychotics is of clinical importance [1,2,5,7-10]. Recently, atypical antipsychotics have been more widely used in the treatment of behavioral and psychological symptoms with dementia (BPSD) than conventional neuroleptics because of a reduced tendency for movement disorders and psychomotor retardation. We report a case of reversible DKA and new-onset DM that developed in a demented patient who was treated with quetiapine for 14 days.

PMID:
16025424
DOI:
10.1055/s-2005-871245
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Georg Thieme Verlag Stuttgart, New York
    Loading ...
    Support Center